# SDR 2022F00366

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: General aviation
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 4,022 hours, 2,633 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Splice
- Part number: 693203531
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 4,022 hours, 2,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER (RIGHT SIDE) UPPER/LOWER SKIN SPLICE STRAP CORROSION. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ36311M1 DATED: SEPT 12, 2022, HORIZONTAL STABILIZER (RIGHT SIDE) UPPER/LOWER SKIN SPLICE STRAP CORROSION.
